# SDR AALA202307284582

- Difficulty date: July 17, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spigot
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON LOWER SPIGOT FITTING BORE BETWEEN PYLON STATIONS 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5. REPLACED LOWER SPIGOT FITTING PER SRM 54-51-12.
